# SDR SWIA972044

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 33,737 hours, 41,689 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED ON TAKEOFF ONLY.  ABORTED TAKEOFF.  REMOVED AND REPLACED AVIONICS DOOR MICRO SWITCH AND ADJUSTED IAW MM 52-73-02.  OPS CHECKS GOOD.
